# SDR CHQA200800248

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 19,856 hours, 14,490 cycles
- Engine: Ge CF343B1
- Engine time: 16,835 hours, 14,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM BRO WHEN THE LANDING GEAR WAS SELECTED "UP" THE EICAS DISPLAYED "LNDG GEAR DISAGREE" MESSAGE FOLLOWED BY "NOSE GEAR DOOR" MESSAGE.  THE QRH WAS FOLLOWED AND THE GEAR WAS LOWERED AND THE MESSAGES CLEARED.  THEY THEN RETURNED TO BRO AND PERFORMED A LOW PASS SO THE TOWER COULD VERIFY ALL GEAR DOWN.  PROCEEDED TO LAND NORMALLY.  THE ACFT WAS FERRIED TO IAH AND MAINTENANCE TROUBLESHOT THE SYSTEM.  THEY READJUSTED THE PROX SWITCH TARGET FOR PROX SWITCH 14GA AND THE SYSTEM CHECKED NORMAL.
